# SDR FDEA202505290890

- Difficulty date: May 29, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,887 hours, 27,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Flap
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPR FLANGE FOUND CRACK AT RIB15 BETWEEN STGR2.7 AND   STGR2.8 COMPLIED WITH EA: 6-5750-T0383581 P1, TITLE: WINGS - FLIGHT SURFACES - RH CENTER FLAP   RIB 15 UPPER FLANGE AND BOTTOM SKIN REPAIR - RSC TRACKING. AND PER A300-600 SRM 57-50-  00-201 FIG.201 REPAIRED THE CRACKED RIB UPR FLANGE AT RH WING CENTER FLAP RIB15   BETWEEN STGR2.7 AND STGR2.8. THIS IS CATEGORY A REPAIR. RSC TRACKING EA: 6-5750-  T0383581 WAS ISSUED. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57506919 FOR WORK   DETAILS.
